# SDR UIEA2016062800535

- Difficulty date: May 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 56,733 hours, 41,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED L1 DOOR EXTERIOR EMERGENCY LIGHT.  OPS OK IAW AMM 33-51-00.
